# SDR 9622065517

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE OIL FILTER EICAS MESSAGE ANNUNCIATED.  COM PROCEDURES WERE FOLLOWED, SHUT DOWN NR 2 ENGINE, FLIGHT DIVERTED TO MSP AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND METAL ON MAG PLUG.  REPLACED THE NR 2 ENGINE.
